# SDR SWAA2023030298027

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521JB IS DISBONDED AT CORNER<[01] IDENTIFIED PANEL 521JB MATERIAL IAW SRM 57-41-01-0I-4; FIGURE 4; TABLE 4; ITEM [1].  CLEANED PANEL AND REMOVED FINISH AS NEEDED TO EVALUATE DAMAGE IAW AMM 51-21-11-150-815 PARA. 17. C. AND D.  VISUAL INSPECTION FOUND DAMAGE TO GLASS FIBER PLIES TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A.(5).  DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-6 AS GIVEN IAW SRM 57-41-01-2R-1 PARA 4. B. (2). AND TABLE 202.  REMOVED (2 EA.) BACKPLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4.E.  REMOVED INNER SURFACE ALUMINUM FOIL TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4. A. (1) - (2).  REMOVED 2 AREAS OF DAMAGE ON BAG SIDE AND 2 AREAS OF DAMAGE ON TOOL SIDE IAW SRM 51-70-05-2R-6 PAR. 4.A-C.[11] FABRICATED AND INSTALLED ALUMINUM FOIL ON INNER SURFACE USING BMS 8-289 TYPE 0/250 LOT: 1507307-1 FOIL AND BMS 5-128 LOT: 1466783-1 ADHESIVE. IAW SRM 51-70-14-2R-3 PARA 4. A. (3) - (4).   INSTALLED VACUUM BAG FOR CURE AND LEAK CHECKED GOOD AT 10:00AM USING VACUUM GAUGE ID: ATS2107; CAL DUE: 04/2023 IAW SRM 51-70-14-2R-3 PARA 4. A. (11) (A) - (G) AND (I) - (K) (1) - (2).
